# SDR CA100903008

- Difficulty date: August 28, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER LOSS WHILE ENROUTE THE CREW NOTED A CHIP DETECTOR WARNING ON THE LT ENGINE FOLLOWED BY LOSS OF POWER.  THE ENGINE DID CONTINUE TO RUN HOWEVER, AT LOWER POWER.  PRIOR TO LANDING, THE CREW WAS ABLE TO INCREASE POWER BACK UP TO 100 PERCENT AND LANDED SAFELY.  GROUND INSP FOUND METAL ON THE CHIP DETECTOR AND THE ENGINE IS BEING REPLACED.
